# SDR REXA2022060601075

- Difficulty date: May 30, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 32,328 hours, 30,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: NA
- Condition: Detached
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BY MAIN CABIN DOOR IS NOT ILLUMINATING	FOUND WIRE PULLED OUT OF PLUG SPLICE ON WIRING BEHIND EXIT SIGN. REPAIRED AND PINNED WIRE PER CRJ200 ESPM 20-17-31. OPS CHECK GOOD
